# SDR SWIA202263820

- Difficulty date: January 12, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 39,359 hours, 35,099 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Displaced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING IB FLAP WELL, "RACETRACK" GROMMET DISPLACED AT WS140.   ( AGING AIRCRAFT INSP RO 1/16/2022)   INSTALLED RH WING IB FLAP WELL, "RACETRACK" GROMMET AT WS140 IN REFERENCE TO AMM 27-11-00.
